# SDR YENA2023040700333

- Difficulty date: April 7, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 6,012 hours, 884 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Control Unit
- Part number: 74434211
- Part serial: 744342IN00215
- Condition: Failed
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1620, BOS-LHR. (ETOPS) 'FUEL ACT TRANSFER FAULT MESSAGE APPEARED AGAIN DURING THE CRUISE. FUEL WAS TRANSFERRED MANUALLY PER QRH PROCEDURE THERE WERE 3400 LBS OF FUEL LEFT IN ACT 1 WHEN THE MESSAGE CAME UP ( CAUTION ON ECAM 5) ACT XFR FAULT (ACT) ).   PERFORMED OPS TEST OF THE ADDITIONAL CENTER TANK AUTO TRANSFER SYSTEM IAW AMM 28-28-00-710-005-A. OPS TEST IS GOOD. AS PRECAUTIONARY REMOVED AND REPLACED ALSCU IAW AMM 28-46-35. MDDR CLEARED. PLACARD REMOVED. UPDATED MX-4.
